# SDR 9515082277

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277US
- Make and model: Boeing 727251
- Aircraft serial: 21156
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Aft Airstairs
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP-MIA, DURING TAKEOFF, THE AMBER AFT AIRSTAIR WARNING LIGHT ILLUMINATED AND REMAINED ON.  AFTER COMMUNICATION BETWEEN THE FLIGHT CREW, DISPATCH, AND MAINTENANCE THE FLIGHT CONTINUED TO MIA.  EMERGENCY EQUIPMENT WAS CALLED OUT, BUT NOT USED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE UPLOCK SWITCH, CHECKED OK.
